# SDR ASAA2016090717963

- Difficulty date: September 7, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 15,114 hours, 4,832 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE SATCOM SAYS SATCOM VOICE UNAVAILABLE, NOT READY, NO NR IN DESCENT IT WORKED NORMALLY.  ACFT GROUNDED.  RESET SYS, OPS CHECK GOOD IAW AMM 23-15-00-730-801 FOR NR 1 AND NR 2 SATCOM.
